Galois covers of 1 over with prescribed local or global behavior by specialization
Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 271-282.

This paper considers some refined versions of the Inverse Galois Problem. We study the local or global behavior of rational specializations of some finite Galois covers of 1 .

On considère des versions raffinées du Problème Inverse de Galois. Nous étudions le comportement local et global des spécialisations rationnelles de quelques revêtements galoisiens finis de 1 .

Published online:
DOI: 10.5802/jtnb.490
Bernat Plans 1; Núria Vila 2

1 Dept. de Matemàtica Aplicada I Universitat Politècnica de Catalunya Av. Diagonal, 647 08028 Barcelona, Spain
2 Dept. d’Àlgebra i Geometria Universitat de Barcelona Gran Via de les Corts Catalanes, 585 08007 Barcelona, Spain
@article{JTNB_2005__17_1_271_0,
     author = {Bernat Plans and N\'uria Vila},
     title = {Galois covers of $\mathbb{P}^1$ over $\mathbb{Q}$ with prescribed local or global behavior by specialization},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {271--282},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.490},
     zbl = {1087.11068},
     mrnumber = {2152224},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.490/}
}
TY  - JOUR
TI  - Galois covers of $\mathbb{P}^1$ over $\mathbb{Q}$ with prescribed local or global behavior by specialization
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 271
EP  - 282
VL  - 17
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.490/
UR  - https://zbmath.org/?q=an%3A1087.11068
UR  - https://www.ams.org/mathscinet-getitem?mr=2152224
UR  - https://doi.org/10.5802/jtnb.490
DO  - 10.5802/jtnb.490
LA  - en
ID  - JTNB_2005__17_1_271_0
ER  - 
%0 Journal Article
%T Galois covers of $\mathbb{P}^1$ over $\mathbb{Q}$ with prescribed local or global behavior by specialization
%J Journal de Théorie des Nombres de Bordeaux
%D 2005
%P 271-282
%V 17
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.490
%R 10.5802/jtnb.490
%G en
%F JTNB_2005__17_1_271_0
Bernat Plans; Núria Vila. Galois covers of $\mathbb{P}^1$ over $\mathbb{Q}$ with prescribed local or global behavior by specialization. Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 271-282. doi : 10.5802/jtnb.490. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.490/

[1] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, R. A. Wilson, Atlas of Finite Groups. New York: Clarendon press, 1985. | MR: 827219 | Zbl: 0568.20001

[2] S. Beckmann, On extensions of number fields obtained by specializing branched coverings. J. Reine Angew. Math. 419 (1991), 27–53. | EuDML: 153341 | MR: 1116916 | Zbl: 0721.11052

[3] S. Beckmann, Is every extension of the specialization of a branched covering? J. Algebra 165 (1994), 430–451. | MR: 1271246 | Zbl: 0802.12003

[4] B. Birch, Noncongruence subgroups, Covers and Drawings. Leila Schneps, editor, The Grothendieck theory of dessins d’enfants. Cambridge Univ. Press (1994), 25–46. | MR: 1305392 | Zbl: 0930.11024

[5] E. Black, Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999), 3229–3241. | MR: 1467461 | Zbl: 0931.12005

[6] E. Black, On semidirect products and the arithmetic lifting property. J. London Math. Soc. (2) 60 (1999), 677–688. | MR: 1753807 | Zbl: 0944.12001

[7] J.-L. Colliot-Thélène, Rational connectedness and Galois covers of the projective line. Ann. of Math. 151 (2000), 359–373. | EuDML: 121923 | MR: 1745009 | Zbl: 0990.12003

[8] P. Dèbes, Some arithmetic properties of algebraic covers. H. Völklein, D. Harbater, P. Müller, and J. G. Thompson, editors, Aspects of Galois theory. London Math. Soc. LNS 256 (2). Cambridge Univ. Press (1999), 66–84. | MR: 1708602 | Zbl: 0977.14009

[9] P. Dèbes, Galois Covers with Prescribed Fibers: the Beckmann-Black Problem. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), 273–286. | EuDML: 84377 | Numdam | MR: 1736229 | Zbl: 0954.12002

[10] P. Dèbes, Density results for Hilbert subsets. Indian J. pure appl. Math. 30 (1) (1999), 109–127. | MR: 1677959 | Zbl: 0923.12001

[11] C. U. Jensen, A. Ledet, N. Yui, Generic polynomials. Cambridge Univ. Press, Cambridge, 2002. | MR: 1969648 | Zbl: 1042.12001

[12] J. Klüners, G. Malle, A database for field extensions of the rationals. LMS J. Comput. Math. 4 (2001), 182–196. | MR: 1901356 | Zbl: 1067.11516

[13] J. Klüners, G. Malle, Counting nilpotent Galois extensions. J. reine angew. Math. 572 (2004), 1–26. | MR: 2076117 | Zbl: 1052.11075

[14] G. Malle, B. H. Matzat, Inverse Galois Theory. Springer, Berlin, 1999. | MR: 1711577 | Zbl: 0940.12001

[15] J.-F. Mestre, Extensions régulières de (T) de groupe de Galois A ˜ n . J. Algebra 131 (1990), 483–495. | MR: 1058560 | Zbl: 0714.11074

[16] J.-F. Mestre, Relèvement d’extensions de groupe de Galois PSL 2 (𝔽 7 ). Preprint (2004), arXiv:math.GR/0402187.

[17] J. Montes, E. Nart, On a Theorem of Ore. J. Algebra 146 (1992), 318–334. | MR: 1152908 | Zbl: 0762.11045

[18] L. Moret-Bailly, Construction de revêtements de courbes pointées. J. Algebra 240 (2001), 505–534. | MR: 1841345 | Zbl: 1047.14013

[19] Y. Morita, A Note on the Hilbert Irreducibility Theorem. Japan Acad. Ser. A Math. Sci. 66 (1990), 101–104. | MR: 1065782 | Zbl: 0725.12003

[20] Ö. Ore, Newtonsche Polygone in der Theorie der algebraischen Körper. Math. Ann. 99 (1928), 84–117. | EuDML: 159247 | JFM: 54.0191.02 | MR: 1512440

[21] B. Plans, Central embedding problems, the arithmetic lifting property and tame extensions of . Internat. Math. Res. Notices 2003 (23) (2003), 1249–1267. | MR: 1967317 | Zbl: 1044.12004

[22] B. Plans, N. Vila, Tame A n -extensions of . J. Algebra 266 (2003), 27–33. | MR: 1994526 | Zbl: 1057.12003

[23] B. Plans, N. Vila, Trinomial extensions of with ramification conditions. J. Number Theory 105 (2004), 387–400. | MR: 2040165 | Zbl: 1048.11086

[24] D. Saltman, Generic Galois extensions and problems in field theory. Adv. Math. 43 (1982), 250–283. | MR: 648801 | Zbl: 0484.12004

[25] J.-P. Serre, Groupes de Galois sur . Sém. Bourbaki 1987-1988, no 689. | EuDML: 110102 | Numdam | MR: 992203 | Zbl: 0684.12009

[26] J.-P. Serre, Topics in Galois theory. Jones and Bartlett, Boston, 1992. | MR: 1162313 | Zbl: 0746.12001

[27] R. Swan, Noether’s problem in Galois theory. J. D. Sally and B. Srinivasan, editors, Emmy Noether in Bryn Mawr. Springer (1983), 21–40. | MR: 713790 | Zbl: 0538.12012

[28] N. Vila, On central extensions of A n as Galois group over . Arch. Math. 44 (1985), 424–437. | MR: 792366 | Zbl: 0562.12011

Cited by Sources: